# SDR DXTA200701913

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 7,807 hours, 4,902 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT. AFTER T/O GEAR LIGHT INDICATED 4 GREEN / AND UNLOCK HANDLE UP. 3 GREEN ONLY HANDLE DOWN. CYCLED GEAR NO CHANGE.  FOUND EMERGENCY BLOW DOWN HAS BEEN DISCHARGED. RESET PNEUMATIC BOTTLE VALVE, AND THE LANDING GEAR HYDRAULIC CONTROL VALVE. BLED THE AIR OUT OF SYSTEM, CONNECTED MULE AND PERFORMED MULTIBLE GEAR SWING. SYSTEM OPS CHECKED GOOD PER CESSNA MAINTENANCE MANUAL CHPT 32-00-01. SERVICED HYDRAULICS SYSTEM AND EMERGENCY BLOW DOWN BOTTLE I/A/W APPICABLE SECTIONS OF CHAPTER 12
